# SDR YENA2022061300595

- Difficulty date: June 12, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 01650
- Aircraft time: 69,636 hours, 26,426 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Tachometer
- Part number: C201050002
- Part serial: 69353
- Condition: Failed
- Location: 2501gm
- Part time: 29,897 hours, 5,812 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#272, FLL-LGA. (AIRCRAFT DIVERTED TO JFK) 'BRAKES AUTO BRAKE BRAKES RELEASED FAULT ON THE AROUND WITH 1 ENG STARTED IN FLL RESET WITH MCC SAME FAULT ON DEPARTURE AFTER SAT CALL WITH MCC DIVERT TO JFK NORMAL LANDING WITH LOW BRAKES SELECTED; PERFORMED TSM 32-42-00-810-819-A CHECKED WIRING BETWEEN BCSU 10GG PINS AB/6J AND AB/6K AS WELL AS THE TACHOMETER WHEEL 2 21GG PINS A/A AND A/C. NO FAULTS WERE FOUND AT THIS TIME. REMOVED AND REPLACED TACHOMETER 21GG PER AMM 32-42-57. OPS CHECK GOOD AT THIS TIME.'
